# SDR HEEA072093

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N5007Y
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- Aircraft time: 21,354 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101905
- Part serial: 18493
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WILL NOT CHANGE FROM STANDBY TO IN USE AND VERY HARD TO CHANGE FREQUENCY FOR FIRST 20 TO 30 MINUTES OF FLIGHT. PERFORMED PRELIMINARY INSPECTION AND TESTED.  ADJUSTED MIC GAIN AND SIDETONE.  BENCH CHECK GOOD.  COULD NOT DUPLICATE PROBLEM.
